Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the improvement of accuracy in integration

Author: Mark Lotkin
Journal: Quart. Appl. Math. 13 (1955), 47-54
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/68325
MathSciNet review: 68325
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Edmund Milne, Numerical solution of differential equations, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0068321
  • [2] L. F. Richardson, The deferred approach to the limit, Phil. Trans. 226, 299-349 (1927)
  • [3] Mark Lotkin, The propagation of error in numerical integrations, Rep. No. 875, Ballistic Research Laboratories, Aberdeen Proving Ground, Md., 1953. MR 0065266

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

DOI: https://doi.org/10.1090/qam/68325
Article copyright: © Copyright 1955 American Mathematical Society

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website